# SDR ASOA201000294

- Difficulty date: February 22, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 17,257 hours, 12,677 cycles
- Engine: Ge CF348C1
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lav Smoke Detect
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV MASTER WARNING, EMERGENCY DECLARED -- TRUCKS STANDING BY AS A PRECAUTION.  INSPECTED AFT LAV NO EVIDENCE OF FIRE AN THE AREA THE TEMPERATURE TAPE WAS IN NORMAL RANGE. SMOKE CLEARED AFTER LANDING REPORTED BY CREW.  OK FOR SERVICE IAW AMM 26-16-00.
